# SDR 06FDEA04075

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SKIN LOWER SIDE SLAT DRIVE MECHANISM ACCESS DOOR CUT OUT AT STA XORS 402 EXISTING SKIN REPAIR.  REMOVED EXISTING REPAIR IAW SRM 57-10-00 VOL 1.  INSTALLED REPAIR IAW SRM 57-10-00 FIG 68 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER NR N01203 AND IAW SRM 57-10-00 FIG 68 VOL 1.
